Epilepsy Talk

Stevens-Johnson Syndrome — a danger for those on Dilantin or Lamictal

November 19, 2018
Leave a Comment

This article is not for those with a weak stomach.  Because Stevens-Johnson Syndrome is an ugly and sometimes deadly disease.

But if you are on Dilantin or Lamictal, I urge you to read this information.

According to the Mayo Clinic: Stevens-Johnson Syndrome is a rare, serious condition, thought to be caused by a disorder of your immune system.


Autopsies – Where Did They Go?

August 22, 2018
12 Comments

50 years ago, it was pretty easy to find out the cause of a loved one’s death.

Not so anymore.

An investigation published by ProPublica shows that hospital autopsies have become a rarity…


    About the author

    Phylis Feiner Johnson

    Phylis Feiner Johnson

    I've been a professional copywriter for over 35 years. I also had epilepsy for decades. My mission is advocacy; to increase education, awareness and funding for epilepsy research. Together, we can make a huge difference. If not changing the world, at least helping each other, with wisdom, compassion and sharing.

    View Full Profile →

    Enter your email address to follow this blog and receive free notifications of new posts by email.

    Join 2,663 other followers

    Follow Epilepsy Talk on WordPress.com